Illinois Journal of Mathematics

Examples of solvmanifolds without certain affine structure

Kyung Bai Lee and Frank Raymond

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 37, Issue 1 (1993), 69-77.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987249

Digital Object Identifier
doi:10.1215/ijm/1255987249

Mathematical Reviews number (MathSciNet)
MR1193129

Zentralblatt MATH identifier
0794.57009

Subjects
Primary: 57S30: Discontinuous groups of transformations
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 57M10: Covering spaces

Citation

Lee, Kyung Bai; Raymond, Frank. Examples of solvmanifolds without certain affine structure. Illinois J. Math. 37 (1993), no. 1, 69--77. doi:10.1215/ijm/1255987249. https://projecteuclid.org/euclid.ijm/1255987249


Export citation